# SDR DXTA2023083094210

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 4,401 hours, 2,895 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WORN BRAKES: WHEEL BRAKES MAKE A LOUD RUBBING NOISE AND VIBRATION AFTER LANDING WHEN HOT AND WHEN SLOWING TO A STOP  PERFORMED INSPECTION OF ALL MLG BRAKE ASSEMBLIES AND BRAKE PINS, INSPECTED FOR OVERHEATING IAW CE-680A AMM 32-42-05, NO DEFECTS NOTED. CLEANED EXCESSIVE BRAKE DUST FROM BRAKE ASSEMBLIES WITH HIGH PRESSURE NITROGEN. TAXIED AIRCRAFT AND DURING TAXI NO VIBRATION COULD BE FELT AND NO NOISE COULD BE HEARD.
